I've been on wellbutrin sr. for about 4 years now, but it wasn't helping with my bipolar & depression. So I've been on many combinations with wellbutrine & nothing so far is helping me.So, my Dr. added prozac. There are a number of reasons we tryed so may diffrent meds. 1 is weight gain. 2. is not being able to sleep at night. & 3 the ups & DOWNS- mood swings & so on. I don't know what to expect?? can anyone help answer any of my questions??
Like you Welbuterin never really did help to eliminate my depression. It works for some, but not others. I was also on Prozac for several months also. The Prozac helped a little, but just wasn't powerful enough for me so I never got a good theraputic response from it.
I am kind of the exception because I am medication resistant and my depression and anxiety is a tough nut to crack. I am currently on a Pristiq, Lamictal and Lithium combination and it seems to be working ok, but the add on of the Lamictal and lithium is only in it's second week so I should know more later on it's effectivness.
Are you disagnosed as Bi-polar 1? I am diagnosed as Bi-polar (NOS) Not Otherwise specified. Sort of like Bi-polar 2, but I don't get the hypo-mania like 1 and 2 sufferers get.
Like you i am on Wellbutrin 150 mg amd 20mg of Prozac i do well on both have been for 2 yrs now. The prozac makes me tired i tried no prozac and 1 wellbutrin in the morning and 1 in the afternoon. I had more energy but i was snapping at everyone and being hateful so went back on the prozac my Dr. said the prozac dosnt make you tired but my body says the different. So im still on the prozac and Wellbutrin
im on welbutrin 300 mg and prozca 40 mg.........i have results form the 2 together.........before i was just on prozca and it really didnt change anything ....but when we added welbutrin....my bad thoughts started to go away and i was really not as depressed....now i feel normal
When do you take your meds. Is the Wellbutrin generis or the other. The reason im asking is i taje 20 prazac and 150 Wellbutrin in the morning. My Dr. said i could add another 150 Wellbutrin in the afternoon. My Wellbutrin are generic and not time release.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.